# SDR DALA2023080706392

- Difficulty date: July 22, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 69,959 hours, 26,133 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2879638) DURING INSPECTION OF LEFT HORIZONTAL STAB, FOUND CORROSION ON THE ATTACH LUGS ON STAB AND CENTER BOX LUGS. FOR REPAIRS REF ER/A 610865-14 REV A FOR LEFT SIDE AND ER/A 610874-14 REV ORIG. LEFT SIDE CENTER BOX. ON THE RIGHT HORIZONTAL STAB, FOUND CORROSION ON THE STAB AND CENTER BOX LUGS REF 28, 29, 30, 31AND 32 FOR REPAIRS - REF ER/A 60872-14 REV ORIG. FOR RIGHT SIDE.
